| Model Number |
4585 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per medwatch received: battery component of wrist band forcefully separated or exploded while in use on patient.No consequences or impact to patient were reported.
Additional Manufacturer Narrative
The returned device was evaluated.Visual inspection found the battery housing was separated and one battery was opened.The sensor passed continuity testing of the emitter and detector sites; however was unable to test device functionality due to the damaged sensor.Battery voltage testing could not be performed due to one opened battery and a non-functional battery pack.